# SDR ASAA2016060416939

- Difficulty date: June 4, 2016
- Submitted: June 7, 2016
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 37,713 hours, 11,382 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Nr 2 Nacelle
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

WHEN STARTING ENGINE NR 2 WITH NR 2 LOOP B ON MEL, LOOP A SELECTED.  THE ENGINE 2 OVERHEAT LIGHT ILUMINATED ON START AND EXTINGUISHED WHEN ENGINE WAS SHUTDOWN. ACFT GROUNDED. OPENED ENGINE NR 2 FAN COWLS & CHECKED LOOPS FOR OBVIOUS DEFECTS. NO DEFECTS NOTED.  ACCOMPLISHED FIRE DETECTION UNIT BITE IAW AMM 26-11-00.  A LOOP SHOWS NO FAULTS.  B LOOP CURRENTLY ON MEL, REF LOG PAGE 11665249.  GROUND RAN NR 2 ENGINE OVERHEAT LIGHT DID NOT ILLUMINATE. SYS GROUND VERIFICATION TEST NORMAL. REF LOG PAGE 11665253 FOR FURTHER TROUBLESHOOTING AND REPAIR.
